Bluelight

Thread: Knot in arm after IVing.. Hurts like hell.

Results 1 to 5 of 5
  1. Collapse Details
    Knot in arm after IVing.. Hurts like hell. 
    #1
    Greenlighter
    Join Date
    Feb 2011
    Location
    Pennsylvania
    Posts
    32
    This is my first post so I apologize if it's at the wrong spot. Ok so.. I have been using the same area on my arm for a while cause I can't seem to hit on my left arm. Just today it started to get really sore and I can't fully extend or bend it because it hurts so bad. I'm assuming that my arm is just sore and needs to heal, but I just wanna make sure I don't have any serious problems. I'm obviously gonna have to give this spot a break for a while now so it can heal, but like I said I haven't been able to use my left arm lately and I've never tried anywhere else. My veins aren't really visible, except for the ones in my hands and wrists. I have checked out vein maps but I'm still not really sure if any place is too dangerous to try. Any help would be appreciated.

    Here's a pic of my right arm..
     

  2. Collapse Details
     
    #2
    Bluelight Crew amapola's Avatar
    Join Date
    Mar 2010
    Location
    The Great White North
    Posts
    4,536
    Here is the injection megathread. Check it out.
    http://www.bluelight.ru/vb/showthread.php?t=487276

    As for your arm it could be a lot of different things. Infection, thrombosis, cyst, etc.
     

  3. Collapse Details
     
    #3
    Greenlighter
    Join Date
    Feb 2011
    Location
    NOR CAL!
    Posts
    41
    I just missed & haven't done that in forever. I'm shaky& I assume I moved my point but this one hurts worse then any!!!! It's extremely hot and red and swollen. Damn what a waste& now I gotta wear long sleeves! I'm so pissed!
     

  4. Collapse Details
     
    #4
    Give it a day and see what it's like within 24 hours, don't panic.

    Worst case scenario is if it gets worse just walk into a Planned Parenthood or a local free clinic and they'll treat you, no questions asked.
     

  5. Collapse Details
     
    #5
    I would strongly suggest seeing a doctor. You may have an abscess or some other injury or infection secondary to injecting. The consequences for letting one of these complications go untreated can be pretty severe, so again I'd strongly suggest being seen by a doctor.

    As amapola mentioned above, there is a ton of good information in the IV Complications Mega-thread.

    I'm going to go ahead and close this now, please PM me if you have any concerns.
    Last edited by dokomo; 15-02-2011 at 00:38.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •